We report the case of a type 2 diabetes subject who developed severe leucopenia associated with treatment with the dipeptidil-peptidase 4 enzyme inhibitor Sitagliptin and highlights DPP4 inhibitors as a possible cause of unexplained hematolgical abnormalities in patients receiving DPP4-inhibitor treatment.

Pitocco, D., Zaccardi, F., Martini, F., Scavone, G., Musella, T., Caputo, S., Ghirlanda, G., Severe leucopenia associated with sitagliptin use, <<DIABETES RESEARCH AND CLINICAL PRACTICE>>, 2011; 91 (Febbraio): 30-32 [http://hdl.handle.net/10807/13833]

Severe leucopenia associated with sitagliptin use

Pitocco, Dario;Zaccardi, Francesco;Scavone, Giuseppe;Musella, Tittania;Caputo, Salvatore;Ghirlanda, Giovanni
2011

Abstract

We report the case of a type 2 diabetes subject who developed severe leucopenia associated with treatment with the dipeptidil-peptidase 4 enzyme inhibitor Sitagliptin and highlights DPP4 inhibitors as a possible cause of unexplained hematolgical abnormalities in patients receiving DPP4-inhibitor treatment.
Inglese
Pitocco, D., Zaccardi, F., Martini, F., Scavone, G., Musella, T., Caputo, S., Ghirlanda, G., Severe leucopenia associated with sitagliptin use, <>, 2011; 91 (Febbraio): 30-32 [http://hdl.handle.net/10807/13833]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/13833
Citazioni
  • ???jsp.display-item.citation.pmc??? 4
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact